MathSciNet Relay Station
MathSciNet bibliographic data
MR1402874 58D27 (17B25 53C07 57M99)
Mattes, Josef Functions on the moduli space of flat $G_2$-connections on a Riemann surface. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2241–2244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement